# SDR SWIA202055219

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CONTROL RODS HAVE ROD ENDS CORRODED.  C-CHECK RO 1/5/2021.  REMOVED AND REINSTALLED PUSH ROD ASSEMBLY BETWEEN THE TORQUE ASSEMBLY AND THE MID PIVOT ASSEMBLY WITH NEW ROD ENDS AND HARDWARE, REF CRJ700 AMM 52-11-02-000-818-A01 AND CRJ700 AMM 52-11-02-400-818-A01.  REMOVED AND REINSTALLED LOWER END OF PUSH ROD ASSEMBLY BETWEEN THE MID PIVOT ASSEMBLY AND THE UPPER PIVOT ASSEMBLY WITH A NEW ROD AND HARDWARE, REF CRJ700 AMM 52-11-02-000-819-A01 AND CRJ700 AMM 52-11-02-400-819-A01.  ALL ASSOCIATED CHECKS C/W.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.
